# SDR DALA2014112006200

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 62,933 hours, 18,213 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN ON PREVIOUS REPAIRED CORRODED BS 365.25, RBL 63 ON T-CAP.  REMOVED AND INSTALLED IAW SRM.
